Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 237, NWS Jacksonville, FL

July 31, 2011Wayne County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 31, 2011, 8:34 PM EDT for Wayne County, Georgia. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 31, 2011, 8:34 PM EDT (00:34 UTC)
Expired
Jul 31, 2011, 9:15 PM EDT
In force
41 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

County Wayne County, GA

The radar

The Jacksonville radar (KJAX), 122 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 8:40 PM EDTTSTM WND DMG5 N Jesup, GASKYWARN SPOTTER REPORTED TIN ROOF RIPPED OFF SHED AND SEVERAL TREES AND POWER LINES DOWN. QUARTER SIZE HAIL WAS ALSO OBSERVED.
Jul 31, 8:50 PM EDTTSTM WND DMG3 Nw Doctortown, GA911 CALL CENTER REPORTED 2 TREES DOWN NEAR THE INTERSECTION OF BLUFF ROAD AND LINDEN ROAD. THEY ALSO REPORTED ANOTHER TREE DOWN ON KERRY DAVIS ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 0.6 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2011-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3106 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2011-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3106 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
890 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

095 
WUUS52 KJAX 010034
SVRJAX
GAC305-010115-
/O.NEW.KJAX.SV.W.0237.110801T0034Z-110801T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
834 PM EDT SUN JUL 31 2011

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WAYNE COUNTY IN SOUTHEAST GEORGIA

* UNTIL 915 PM EDT

* AT 834 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR LUDOWICI...AND MOVING SOUTHWEST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DOCTORTOWN...GARDI...JESUP...SCREVEN AND ODUM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3166 8183 3167 8181 3152 8165 3148 8163
      3137 8204 3146 8206 3148 8209 3148 8213
      3155 8213 3156 8215 3157 8213 3161 8213
      3175 8191
TIME...MOT...LOC 0034Z 053DEG 12KT 3167 8179

$$

SANDRIK
4 follow-up statements
331 
WWUS52 KJAX 010043
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
843 PM EDT SUN JUL 31 2011

GAC305-010115-
/O.CON.KJAX.SV.W.0237.000000T0000Z-110801T0115Z/
WAYNE GA-
843 PM EDT SUN JUL 31 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR WAYNE COUNTY...

AT 843 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
LUDOWICI AND THE RAYONIER PLANT...MOVING SOUTHWEST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DOCTORTOWN...GARDI...JESUP...SCREVEN...ODUM AND BROADHURST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3166 8183 3167 8181 3152 8165 3148 8163
      3137 8204 3146 8206 3148 8209 3148 8213
      3155 8213 3156 8215 3157 8213 3161 8213
      3175 8191
TIME...MOT...LOC 0043Z 053DEG 12KT 3165 8182

$$

SANDRIK
599 
WWUS52 KJAX 010052
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
852 PM EDT SUN JUL 31 2011

GAC305-010115-
/O.CON.KJAX.SV.W.0237.000000T0000Z-110801T0115Z/
WAYNE GA-
852 PM EDT SUN JUL 31 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR WAYNE COUNTY...

AT 852 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
DOCTORTOWN...OR NEAR JESUP...MOVING SOUTHWEST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
JESUP...BROADHURST...ODUM AND SCREVEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3166 8183 3167 8181 3152 8165 3148 8163
      3137 8204 3146 8206 3148 8209 3148 8213
      3155 8213 3156 8215 3157 8213 3161 8213
      3175 8191
TIME...MOT...LOC 0052Z 067DEG 17KT 3164 8190

$$

SANDRIK
182 
WWUS52 KJAX 010105
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
905 PM EDT SUN JUL 31 2011

GAC305-010115-
/O.CON.KJAX.SV.W.0237.000000T0000Z-110801T0115Z/
WAYNE GA-
905 PM EDT SUN JUL 31 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR WAYNE COUNTY...

AT 905 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
JESUP...MOVING SOUTHWEST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SCREVEN...ODUM AND BROADHURST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3166 8183 3167 8181 3152 8165 3148 8163
      3137 8204 3146 8206 3148 8209 3148 8213
      3155 8213 3156 8215 3157 8213 3161 8213
      3175 8191
TIME...MOT...LOC 0105Z 051DEG 11KT 3161 8190

$$

SANDRIK
087 
WWUS52 KJAX 010110
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
910 PM EDT SUN JUL 31 2011

GAC305-010120-
/O.EXP.KJAX.SV.W.0237.000000T0000Z-110801T0115Z/
WAYNE GA-
910 PM EDT SUN JUL 31 2011

...THE SEVERE THUNDERSTORM WARNING FOR WAYNE COUNTY WILL EXPIRE AT
915 PM EDT...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 3166 8183 3167 8181 3152 8165 3148 8163
      3137 8204 3146 8206 3148 8209 3148 8213
      3155 8213 3156 8215 3157 8213 3161 8213
      3175 8191
TIME...MOT...LOC 0110Z 051DEG 11KT 3160 8191

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 2:30 PM EDT, 6 hours 4 minutes earlier.

Area forecast discussion, Jul 31, 2:30 PM EDT, 6 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT SUN JUL 31 2011

.SHORT TERM...CONVECTIVE TEMPERATURE HAS BEEN REACHED WITH DOPPLER
RADARS SHOWING SHOWERS AND THUNDERSTORMS QUICKLY FORMING ACROSS
NORTHEAST FLORIDA WITH LIMITED COVERAGE NOTED ACROSS SOUTHEAST
GEORGIA. FOR THE REMAINDER OF THIS AFTERNOON...SHOWERS AND STORMS
WILL LIKELY QUICKLY FILL IN ACROSS NORTHEAST FLORIDA WITH ACTIVITY
INCREASING ACROSS SOUTHEAST GEORGIA LATER THIS AFTERNOON AS A
SHORTWAVE TROUGH IS FORECAST TO REACH THIS AREA LATE IN THE DAY.
SHOWERS AND STORMS WILL PROVIDE RELIEF FROM THE HEAT AS
TEMPERATURES HAVE ALREADY SOARED INTO THE MID AND UPPER 90S WITH
HEAT INDICES BETWEEN 100 AND 110 DEGREES.

WITH SUCH AN UNSTABLE ATMOSPHERE...SHOWERS AND STORMS WILL LINGER
WELL INTO THE EVENING HOURS. THUS...HAVE INCLUDED CHANCE POPS FOR
MUCH OF THE FORECAST AREA.

STRONG MID/UPPER LEVEL RIDGE THAT HAS BEEN ANCHORED ACROSS THE
AREA THE LAST SEVERAL DAYS IS FORECAST TO TEMPORARILY WEAKEN EARLY
NEXT WEEK...WITH SERIES OF SHORTWAVE TROUGHS DROPPING SOUTHWARD
OVER THE EASTERN SEABOARD AND CARVING A LARGE SCALE TROUGH. ALTHOUGH
TEMPERATURES WILL REMAIN ABOVE NORMAL...READINGS WILL NOT BE
AS OPPRESSIVE WITH FORECAST HIGHS IN THE LOWER TO MID 90S.

STRONGEST DYNAMICS ARE FORECAST TO ARRIVE MONDAY. THIS COUPLED
WITH CONTINUED HIGH ATMOSPHERIC MOISTURE WILL WARRANT LIKELY
POPS ACROSS THE FORECAST AREA.

DRIER AIR WILL BEGIN TO WORK INTO THE AREA FROM THE NORTH ON
TUESDAY AS LONG-WAVE TROUGH EXITS OFFSHORE AND HIGH PRESSURE RIDGE
SLOWLY RETURNS. HAVE INCLUDED CHANCE POPS ACROSS NORTHEAST
DECREASING TO SLIGHT CHANCE POPS ACROSS SOUTHEAST GEORGIA.

HOT READINGS WILL RETURN WEDNESDAY WITH UPPER 90S COMMON ACROSS
THE INTERIOR. HAVE MAINTAINED LIMITED RAIN CHANCES WITH HIGHEST
/30 PERCENT POPS/ RESERVED FOR INTERIOR NORTHEAST FLORIDA.

.LONG TERM...HOT TEMPERATURES WITH LIMITED RAIN CHANCES ARE
FORECAST THURSDAY. RAIN CHANCES WILL INCREASE FRIDAY AND INTO NEXT
WEEKEND AS HIGH PRESSURE RIDGE ONCE AGAIN WEAKENS ACROSS THE
FORECAST AREA.

LOW PRESSURE SYSTEM WELL EAST OF THE WINDWARD ISLANDS IS FORECAST
TO STRENGTHEN INTO A TROPICAL CYCLONE DURING THE NEXT 48 HOURS AS
IT TRACKS TOWARDS THE WEST-NORTHWEST. THERE IS MUCH UNCERTAINTY
WITH THIS FEATURE AND INTERESTS ARE URGED TO CLOSELY MONITOR THE
LATEST FORECAST.

&&

.AVIATION...HAVE TSRA IN ALL TAFS TIL AROUND 00Z AS SCATTERED
THUNDERSTORMS CONTINUE TO DEVELOP THIS AFTERNOON. PATCHY FOG
POSSIBLE LATE TONIGHT/EARLY MONDAY WITH MVFR VSBYS MAINLY AT GNV AND
VQQ.

&&

.MARINE...SW WINDS WILL INCREASE DUE TO NIGHTLY SURGE AGAIN TONIGHT
APPROACHING SCEC. NO HEADLINES FOR NOW. WINDS WILL CONTINUE TO
BECOME S TO SE DUE TO AFTERNOON SEABREEZES. SEAS WILL REMAIN IN 2 TO
4 FOOT RANGE.

RIP CURRENTS: LOW RISK WILL CONTINUE THROUGH MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  76  96  75  97 /  40  60  30  20
SSI  80  91  79  91 /  30  50  40  20
JAX  77  93  75  94 /  30  60  30  30
SGJ  78  91  77  92 /  20  60  30  30
GNV  76  92  75  93 /  40  60  20  40
OCF  75  93  75  93 /  30  50  20  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

ZAPPE/ZIBURA/KEEGAN
Hazardous weather outlook, Jul 31, 5:38 AM EDT, 14 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
538 AM EDT SUN JUL 31 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-010945-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
538 AM EDT SUN JUL 31 2011

...HEAT INDICES 105 TO 110 TODAY...

...A FEW STORMS MAY BECOME STRONG TODAY AND TOMORROW....

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EARLY
EVENING...PARTICULARLY BETWEEN I-75 AND I-95. ISOLATED STRONG WIND
GUSTS WILL BE POSSIBLE WITH THESE STORMS.

HIGHS IN THE MID TO UPPER 90S WILL RESULT IN HEAT INDICES BETWEEN
105 AND 110 DEGREES TODAY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORMS WILL BECOME NUMEROUS ON MONDAY. A FEW OF THESE
STORMS COULD PRODUCE DAMAGING WIND GUSTS.

THUNDERSTORM CHANCES WILL BE LOWER THAN NORMAL TUESDAY THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JDS

In the hours before

Special weather statement, Jul 31, 4:09 PM EDT, 4 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
409 PM EDT SUN JUL 31 2011

FLZ031-032-312045-
BRADFORD-CLAY-
409 PM EDT SUN JUL 31 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN CLAY
AND EASTERN BRADFORD COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 445 PM EDT...

AT 409 PM EDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS CENTERED 5 MILES NORTHEAST OF LAWTEY...OR 14
MILES WEST OF LAKESIDE...MOVING SOUTHWEST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND LAWTEY...KINGSLEY AND
STARKE THROUGH 445 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2982 8183 2980 8186 2979 8191 2974 8194
      2975 8199 2972 8205 2977 8208 2979 8212
      2981 8213 3010 8216 3012 8214 3014 8214
      3014 8205 3019 8205 3019 8196
TIME...MOT...LOC 2009Z 052DEG 13KT 3007 8202

SANDRIK
Special weather statement, Jul 31, 4:36 PM EDT, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
436 PM EDT SUN JUL 31 2011

FLZ037-312115-
PUTNAM-
436 PM EDT SUN JUL 31 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN PUTNAM
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 515 PM
EDT...

AT 436 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES WEST OF SAN MATEO...OR 4 MILES
SOUTH OF PALATKA...MOVING SOUTHWEST AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SAN MATEO...PALATKA...EAST
PALATKA...SATSUMA...POMONA PARK AND WELAKA THROUGH 515 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2938 8169 2946 8178 2949 8178 2948 8181
      2955 8189 2973 8164 2963 8152 2956 8152
TIME...MOT...LOC 2036Z 044DEG 5KT 2960 8164

STRUBLE
Special weather statement, Jul 31, 4:42 PM EDT, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
442 PM EDT SUN JUL 31 2011

FLZ024-312115-
NASSAU-
442 PM EDT SUN JUL 31 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN NASSAU
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 515 PM EDT...

AT 443 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES SOUTHEAST OF HILLIARD...MOVING
NORTHEAST AT 5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS
AROUND HILLIARD...CALLAHAN AND KINGS FERRY THROUGH 515 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3036 8195 3027 8205 3041 8205 3049 8201
      3059 8201 3066 8205 3073 8204 3076 8201
      3079 8202 3078 8197 3082 8196 3083 8190
      3080 8188 3079 8179 3076 8178 3078 8177
      3074 8172
TIME...MOT...LOC 2043Z 219DEG 6KT 3067 8188

SANDRIK
Special weather statement, Jul 31, 5:10 PM EDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
510 PM EDT SUN JUL 31 2011

FLZ024-312200-
NASSAU-
510 PM EDT SUN JUL 31 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL NASSAU
COUNTY FOR STRONG WINDS VALID UNTIL 600 PM EDT...

AT 510 PM EDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM CENTERED 11 MILES WEST OF YULEE...OR 7 MILES
NORTHEAST OF CALLAHAN...MOVING SOUTHEAST AT 10 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND YULEE THROUGH 600 PM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3056 8152 3053 8155 3054 8155 3054 8158
      3056 8159 3055 8161 3057 8161 3059 8163
      3055 8166 3056 8168 3056 8171 3053 8177
      3060 8190 3076 8180 3067 8152 3056 8148
TIME...MOT...LOC 2110Z 297DEG 10KT 3064 8175

SANDRIK
Special weather statement, Jul 31, 6:20 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
620 PM EDT SUN JUL 31 2011

FLZ020-022-023-312300-
BAKER-COLUMBIA-HAMILTON-
620 PM EDT SUN JUL 31 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
BAKER...NORTHEASTERN COLUMBIA AND EASTERN HAMILTON COUNTIES FOR
STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 700 PM EDT...

AT 620 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 7 MILES EAST OF BELMONT...OR 12 MILES
NORTHEAST OF WHITE SPRINGS...MOVING EAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BELMONT THROUGH 700 PM
EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL
WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF
LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3057 8239 3031 8251 3043 8276 3060 8271
TIME...MOT...LOC 2220Z 275DEG 7KT 3045 8261

STRUBLE
Special weather statement, Jul 31, 6:41 PM EDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
641 PM EDT SUN JUL 31 2011

GAZ150>152-162>164-312345-
BRANTLEY-CHARLTON-CLINCH-ECHOLS-PIERCE-WARE-
641 PM EDT SUN JUL 31 2011

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...SOUTHEASTERN PIERCE...WESTERN BRANTLEY...SOUTHEASTERN
CLINCH...SOUTHEASTERN ECHOLS AND NORTHWESTERN CHARLTON COUNTIES FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 745 PM
EDT...

AT 641 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES NORTHWEST OF RACE POND...OR 11 MILES
SOUTH OF HOBOKEN...MOVING WEST AT 5 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND RACE POND...HOBOKEN...HICKOX AND
STEPHEN FOSTER STATE PARK THROUGH 745 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3134 8217 3128 8190 3057 8231 3060 8267
TIME...MOT...LOC 2241Z 086DEG 4KT 3104 8219

SANDRIK

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 9:12 PM EDTSpecial Weather StatementJAXAppling, Wayne33 min
Jul 31, 11:51 PM EDTSpecial Weather StatementJAXAppling24 min
Aug 1, 12:11 AM EDTAreal Flood AdvisoryJAXAppling, Wayne109 min
Aug 1, 2:45 AM EDTAreal Flood AdvisoryJAXCamden, Glynn2 hr
Aug 1, 4:11 PM EDTAreal Flood AdvisoryJAXClinch, Echols64 min
Aug 1, 5:13 PM EDTAreal Flood AdvisoryJAXEchols62 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.